MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK + HALO; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK + HALO

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK + HALO; ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK + HALO
Model Number BRD600HH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Frequency / Polyuria (2275); Weight Changes (2607); Foreign Body In Patient (2687); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample received.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Additional information has been requested, but not yet received.Per additional information received, the patient has experienced morbid obesity, 80 pound weight gain over one year, bilateral leg swelling/edema, leg pain (joint pain), calf tenderness, mesh noted on side of urethra/protruding into vagina (foreign body in patient), chronic pain, frequent night time urination, and required additional non surgical interventions.Per additional information received on 16oct2021, the patient has experienced mental anguish, physical pain, disfigurement and physical impairment.

Brand Name
ALIGN TO URETHRAL SUPPORT SYSTEM - HOOK + HALO
Common Device Name
ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK + HALO
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key12669622
Report Number1018233-2021-80071
Device Sequence Number19209208
Product Code OTN
UDI-Device Identifier00801741016233
UDI-Public(01)00801741016233
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Model NumberBRD600HH
Device Catalogue NumberBRD600HH
Device Lot NumberHUTA1632
Was Device Available for Evaluation? No
Device Age3 MO
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR